MathSciNet Relay Station
MathSciNet bibliographic data
MR542093 (82h:03027) 03C60 (03B25 12L05)
van den Dries, L. New decidable fields of algebraic numbers. Proc. Amer. Math. Soc. 77 (1979), no. 2, 251–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement